Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
122 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is it safe to stop taking temazepam 7.5mg. and Sertraline HCL 25mg?

My wife started taking 2 prescribed medications - temazepam 7.5mg. and Sertraline HCL 25mg.. She is having involuntary muscle contractions which is causing a jerking movement in the shoulders. This may happen a few times during the day. I think it is the temazepam. Can she safely stop taking this if she started only a week ago. Her doctor is not available
Tue, 22 Nov 2016
Report Abuse
General & Family Physician 's  Response
Hi
Thanks for posting on HCM
Temazepam is a benzodiazepine that may be used to treat insomnia symptoms, such as trouble falling asleep or staying asleep.
Sertraline on the other hand is an antidepressantused to treat depression, obsessive-compulsive disorder, panic disorder, anxiety disorders, post-traumatic stress disorder....
Temazepam may give you side effects including involontary movements.However, the used of this drug is not meant to be for long.You may interupt the drug even without hearing from your Doctor.
I will advise you just continue with sertaline as prescribed.
Hope this will help
Wish your wife good health
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Sertraline


Is it safe to stop taking temazepam 7.5mg. and Sertraline HCL 25mg?

Hi Thanks for posting on HCM Temazepam is a benzodiazepine that may be used to treat insomnia symptoms, such as trouble falling asleep or staying asleep. Sertraline on the other hand is an antidepressantused to treat depression, obsessive-compulsive disorder, panic disorder, anxiety disorders, post-traumatic stress disorder.... Temazepam may give you side effects including involontary movements.However, the used of this drug is not meant to be for long.You may interupt the drug even without hearing from your Doctor. I will advise you just continue with sertaline as prescribed. Hope this will help Wish your wife good health